# SDR SCNA20250714256

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 59,061 hours, 31,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND FWD GALLEY EMERGENCY LIGHTS INOP.   R&R L1 EMERGENCY LIGHT BATTERY PACK REF AMM 33-51-06, OPS CHECK OKAY.
